Access count of this item: 104

Files in This Item:
File Description SizeFormat 
0941-11.pdf643.39 kBAdobe PDFView/Open
Title: Generalized Shape LemmaのHensel構成による計算(数式処理における理論とその応用の研究)
Authors: 野呂, 正行  KAKEN_name
Author's alias: Noro, Masayuki
Issue Date: Mar-1996
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 941
Start page: 84
End page: 91
Appears in Collections:0941 数式処理における理論とその応用の研究

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.